Skip to content
My WebMD Sign In, Sign Up
Side effects hiding in plain sight.
avatar
missist posted:
I'm kind of bummed, I've been trying to figure out-which if any of my RX's is causing all the crazy symptoms I've had.

Now I find that Celebrex has them all listed as side effects. Grrr. The only drug I didn't suspect or want to give up.

So.. I think I will quit taking it and see what happens. other than what I know will happen--I'm gonna be hurting!

but that is better than scary weird symptoms and fearing this stuff could kill me.


so there goes my favorite tool, at least for now.
mary
Reply
 
avatar
missist responded:
thank God I already have my hot tub.
 
avatar
debrabrooks1960 responded:
Dear Missist,
Be sure your doctor knows you are wanting to quit Celebrex. Some meds can not be just stopped. I stopped Cymbalta because I did not have the money to buy more. I had heart palpations, sweats, and tons of extra pain. My doctor was upset when I had to go see him for the side effects. The visit cost me what I should have paid for the Cymbalta. He gave me samples to hold me over. At least call and talk to the nurse to see if you would get bad side effects if you stop suddenly or should you gradually stop. Good luck. I know how bad side effects can be. Sometimes the cure is worse than the disease.
Take care and please keep us up to date on how you are doing.
Soft hugs,
Debbie
Your not over the hill until you are under the hill.
 
avatar
bette_kaffitz replied to debrabrooks1960's response:
Mary,


Debbie is right. Check with your doctor. There may be cheaper alternatives to your Celebrex. Shouldn't the Celebrex be going generic? It's been on the market for a long, long time. I thought the patents only lasted 7 years.

Mary, you need to see your doc or at least talk to the nurse about your problems. Yes, it could be a drug interaction, but it could also be something new and, potentially, dangerous. Have you called your pharmacist for input? They are the real pros on drug interactions if that is the root of your problems.

Hope things settle down for you quickly.

Bette

P.S. I had the sweats, palpatations, shakes, pain, profuse sweating, LOTS of urination, and a nasty case of the runs 20 minutes when I took the different manufacturer's version of Amantadine. The old capsule was a shiny, candy apple red. The new one was a shiny bright, clear yellow. Turns out that yellow #10 does that to me. My body wanted that dye out!
Talk about scary! Sometimes the simplest things will do you in.
 
avatar
missist replied to bette_kaffitz's response:
Hi..
Celebrex is ok to stop--so that's not a concern.

I have an apt on the 19th with new dr--so that's one more week. I've had my records moved so don't really want to go back to the old dr.

He's been told of the issues I was having basically--well to make along story short-- wasn't much help. Which is a big part of why I wanted to see a new doc.

Anyhow, thinking it through, I am hoping I can find something less dangerous, I think the hot tub helps tremendously--I literally do my 'workout' in it. which is great. I stretch everything. so I feel better.

Anyhow I've moved on as far as my old dr goes. no turning back.
mary


Helpful Tips

For All our new members
Welcome all new members, I want you to understand how important it is to be o.k. with coming here to lift your spirits and release ... More
Was this Helpful?
360 of 387 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.